# SDR SWIA2021070759281

- Difficulty date: March 30, 2021
- Submitted: July 7, 2021
- Operation: Air carrier
- Aircraft: N612QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10042
- Aircraft time: 29,290 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Structure
- Condition: Chafed
- Location: Rt Nacelle
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH ENGINE UPPER CORE COWL CHAFED ON INTERIOR FWD SIDE (MARKED)      (C-CHECK RO 7/5/2021)    REPLACED INTERIOR GUSSET PN: CN622-0430-205 ON RH ENGINE COWL IAW CRJ700 SRM 51-42-13-001-001-A01 & DWG CN622-0201 REV L FUNCTIONAL CHECK GOOD.
